EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-2509 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2016.Approximately 6 years and 3 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: 1.Failed right total knee arthroplasty 2.Gross polyethylene failure 3.Extensive osteolysis of tibia and femur on the right.Findings: extensive synovitis.Polyethylene fracture and failure with delaminated polyethylene throughout the knee.Aori type 3 defect of the tibia and aori 2 defects of posterior femur condyles bilaterally.Polyethylene had grossly failed there was evidence of polyethylene failure with delaminated pieces of polyethylene throughout the knee.There is also evidence of obvious 6 bone loss of the distal femur as well as the proximal tibia.A full synovectomy was performed the suprapatellar pouch as well as the medial and lateral gutters for but improved exposure.A quadriceps snip was performed from prove exposure as there appeared to be some osteolysis from the tibial tubercle and patellar tendon appear to be threatened.The polyethylene was then removed using a quarter-inch osteotome.There is obvious failure in fracture of the polyethylene posteriorly.Significant thinning and injury throughout the and polyethylene.Significant wear noted.The limitation noted.(b)(6) 2023, (b)(6) (california resident) ¿ optetrak logic knee ¿ filed by (b)(6), p.C.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
Additional Manufacturer Narrative
D10: concomitants: 02-010-03-0325 - logic cr femoral cem, right, sz 2.5 4235051.02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t 4424866.200-02-32 - three peg patella 32mm 4388406.201-78-15 - holding pin mini sharp point 4 pk 4465169.201-78-82 - collar fixation pin 2pk 40mm, quick release 4422191.201-78-89 - 3" drill bit, mod.Hex 2 pack 4454457.Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g1 h6 the following sections were corrected: b1 b2 d4: serial number h6 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.